# SDR 9SUA2015072701

- Difficulty date: July 27, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N785JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0082
- Aircraft time: 7,703 hours, 5,439 cycles
- Engine: Wilint FJ44
- Engine time: 6,114 hours, 5,100 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 52771339
- Part serial: 1054B
- Condition: Failed
- Location: Cabni Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B, A

## Discrepancy

CABIN ALTITUDE LIGHT CAME ON & CABIN CLIMBED TO 14,500 FEET.  RAPID CABIN DECOMPRESSION.  DECLARED AN EMERGENCY & LANDED WITHOUT INCIDENT.  DEFERRED THE CABIN PRESSURIZATION SYSTEM IAW MEL & THE AIRCRAFT WAS RELOCATED.  R & R THE PRIMARY OUTFLOW VALVE & ACCOMPLISHED AUTO & MANUAL PRESSURIZATION CHECKS.  OPERATIONS CHECKED GOOD.
